# SDR VNAA202403010003

- Difficulty date: January 21, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15484
- Aircraft time: 7,876 hours, 6,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH6903312411
- Condition: Damaged
- Location: Bs 549 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 19 RH TO STGR 20 RH AT FS 549.  LIGHTNING STRIKE ON FUSELAGE SKIN BTW STGR 19 RH TO STGR 20 RH AT FS 549 WAS REPAIRED PER PER CRJ-900 SRM 53-00-00-201-003-A03
